# SDR SWAA2023010675510

- Difficulty date: November 25, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500c S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE, BS 500C FWD SIDE AND S26R FWD CARGO COMPARTMENT.  REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02 -0G-0 AND DWG 143A7505-6 REV D.
